CureZone   Log On   Join
Re: Liposomal Vit C and diarrhea
 
grassman Views: 7,642
Published: 9 years ago
 
This is a reply to # 1,920,022

Re: Liposomal Vit C and diarrhea


You have found and gone past your bowel tolerance level for vitamin c.

Back off the vitamin c until you are able to form a solid stool.

Half a gram servings are generally tolerated up to 2 grams.That would be 4 servings and even this can cause loose stool.Magnesium has a bowel tolerance as well so you are making your stools loose.

Megadoseing does have side effects.Use your supps. wisely.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.125 sec, (1)